# SDR ASAA0410371

- Difficulty date: August 13, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-200
- Aircraft serial: 23123
- Engine: Pwa JT8D17
- System (JASC): 7160 · Engine Air Intake System
- Part: Cowling
- Part number: 6585378202
- Condition: Worn
- Location: Nr 2 Eng Nose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE NOSE COWL AFT LIP REPAIR WORN/DENTED.  REMOVED AND REPLACED LOWER AFT CAP.  (M)
